Patient :I have type 2 diabetes. Went to ER with back pain today. Was prescribed muscle relaxer and Percocet for pain. Apparently those meds affect sugar. Sugar climbed to 561. After this, I took my nightly Janumet and Glimperide to control sugar. Also ate peanut butter, cinnamon, and drank green tea as tricks to lower sugar quickly. After 45 minutes, sugar is down to 441. Is it reasonable to continue to monitor the decrease to ensure it trends downward and returns to the normal range? I understand numbers this high should be addressed but after taking action, the number is trending back down.
Symptoms: High blood sugar reading, frequent urination
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.